# SDR QXEA0300293

- Difficulty date: February 18, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 3,454 hours, 2,731 cycles
- Engine: Ge CF348C1
- Engine time: 3,454 hours, 2,731 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4124T3P03
- Condition: Broken
- Location: Engine
- Part time: 3,454 hours, 2,731 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED SCHEDULED BORESCOPE INSPECTION. FOUND FOUR BLADES BROKEN.  REPLACED ENGINE.  AIRCRAFT OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE UNDER INVESTIGATION AT GE. INVESTIGATION BY THE ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION TO THE HPT1 DAMPNER (ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRECTIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
